Translator Disclaimer
2012 Numerical Solutions to Fractional Perturbed Volterra Equations
B. Bandrowski, A. Karczewska, P. Rozmej
Abstr. Appl. Anal. 2012(SI01): 1-19 (2012). DOI: 10.1155/2012/529602

Abstract

In the paper, a class of perturbed Volterra equations of convolution type with three kernel functions is considered. The kernel functions g α = t α 1 / Γ ( α ) , t > 0 , α [ 1 , 2 ] , correspond to the class of equations interpolating heat and wave equations. The results obtained generalize our previous results from 2010.

Citation

Download Citation

B. Bandrowski. A. Karczewska. P. Rozmej. "Numerical Solutions to Fractional Perturbed Volterra Equations." Abstr. Appl. Anal. 2012 (SI01) 1 - 19, 2012. https://doi.org/10.1155/2012/529602

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1259.65210
MathSciNet: MR2999927
Digital Object Identifier: 10.1155/2012/529602

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top